Varieties of complexes and foliations

Fernando Cukierman

Journal of Singularities
volume 9 (2014), 56-67

Received 26 April 2012. Received in revised form 18 September 2012.

DOI: 10.5427/jsing.2014.9e

Add a reference to this article to your citeulike library.


Let F(r, d) denote the moduli space of algebraic foliations of codimension one and degree d in complex projective space of dimension r. We show that F(r, d) may be represented as a certain linear section of a variety of complexes. From this fact we obtain information on the irreducible components of F(r, d).


Distribution, foliation, differential complex

Mathematical Subject Classification:

14M99, 14N99, 37F75

Author(s) information:

Fernando Cukierman
Universidad de Buenos Aires/CONICET
Departamento de Matemática, FCEN
Ciudad Universitaria
(1428) Buenos Aires, ARGENTINA